RUS  ENG
Полная версия
ПЕРСОНАЛИИ

Йованович Божидар

Публикации в базе данных Math-Net.Ru

  1. Контактные линейные расслоения, слоения и интегрируемость

    Матем. сб., 216:5 (2025),  123–150
  2. Принцип Д'Аламбера и классическая относительность в лагранжевой механике

    Вестн. Моск. ун-та. Сер. 1. Матем., мех., 2024, № 5,  53–61
  3. Spherical and Planar Ball Bearings — a Study of Integrable Cases

    Regul. Chaotic Dyn., 28:1 (2023),  62–77
  4. Integrable Systems Associated to the Filtrations of Lie Algebras

    Regul. Chaotic Dyn., 28:1 (2023),  44–61
  5. Spherical and Planar Ball Bearings — Nonholonomic Systems with Invariant Measures

    Regul. Chaotic Dyn., 27:4 (2022),  424–442
  6. Demchenko's nonholonomic case of a gyroscopic ball rolling without sliding over a sphere after his 1923 Belgrade doctoral thesis

    Theor. Appl. Mech., 47:2 (2020),  257–287
  7. Дискретные геодезические потоки на многообразиях Штифеля

    Труды МИАН, 310 (2020),  176–188
  8. Two Integrable Cases of a Ball Rolling over a Sphere in $\mathbb{R}^n$

    Rus. J. Nonlin. Dyn., 15:4 (2019),  457–475
  9. Note on a ball rolling over a sphere: integrable Chaplygin system with an invariant measure without Chaplygin Hamiltonization

    Theor. Appl. Mech., 46:1 (2019),  97–108
  10. Heisenberg Model in Pseudo-Euclidean Spaces II

    Regul. Chaotic Dyn., 23:4 (2018),  418–437
  11. Billiards on constant curvature spaces and generating functions for systems with constraints

    Theor. Appl. Mech., 44:1 (2017),  103–114
  12. Noether symmetries and integrability in time-dependent Hamiltonian mechanics

    Theor. Appl. Mech., 43:2 (2016),  255–273
  13. О полноте интегралов Манакова

    Фундамент. и прикл. матем., 20:2 (2015),  35–49
  14. Invariant Measures of Modified $\mathrm{LR}$ and $\mathrm{L+R}$ Systems

    Regul. Chaotic Dyn., 20:5 (2015),  542–552
  15. Note on Free Symmetric Rigid Body Motion

    Regul. Chaotic Dyn., 20:3 (2015),  293–308
  16. Heisenberg Model in Pseudo-Euclidean Spaces

    Regul. Chaotic Dyn., 19:2 (2014),  245–250
  17. Geodesic Flows on Riemannian g.o. Spaces

    Regul. Chaotic Dyn., 16:5 (2011),  504–513
  18. Модель Картана канонического векторного расслоения над грассмановыми многообразиями

    Сиб. матем. журн., 48:4 (2007),  772–777
  19. Some Multidimensional Integrable Cases of Nonholonomic Rigid Body Dynamics

    Regul. Chaotic Dyn., 8:1 (2003),  125–132
  20. Интегрируемые геодезические потоки на однородных пространствах

    Матем. сб., 192:7 (2001),  21–40

  21. Alexey Vladimirovich Borisov (1965–2021)

    Theor. Appl. Mech., 48:2 (2021),  I–III
  22. Foreword

    Theor. Appl. Mech., 47:2 (2020),  II
  23. Veljko A. Vujičić (1929–2020)

    Theor. Appl. Mech., 47:2 (2020),  III–V
  24. Hamiltonization of the generalized Veselova LR system

    Regul. Chaotic Dyn., 14:4-5 (2009),  495–505


© МИАН, 2025